# SDR DALA1126529858

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 50D HAS SCREWS PULLED THRU AND DENT.  REMOVED MAIN CABIN FLOOR PNL 50D PER DC9 SRM 51-30-6 PARG  5, CUT OUT DAMAGE PER DC9 53-05 PG 9-12 FABBED DOUBLER AND FILLER USING MAT. 7075-T6 .032" BATCH 0001691306 AND 7075-T6 .025" BATCH 0001570995 SRM 53-05 FIG 1 PG 10.  INSTALLED DOUBLER AND FILLER PER DC9 SRM 51-30-2 PAGE 24-28, AND INSTALLED REPAIR WASHER ON FLOOR PANEL.  INSTALLED MAIN CABIN FLOOR PANEL 50D PER DC-9 51-30-6 PAGE 5.
